# SDR Q2SA789030

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N789SA
- Make and model: Boeing 747341
- Aircraft serial: 23394
- Aircraft time: 67,850 hours, 13,327 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7192389
- Part serial: KH92389
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 4,060 hours, 926 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, A BURNING BLEED AIR ODOR WAS DETECTED.  SHUTOFF NR 3 A/C PACK AND BURNING ODOR WENT AWAY.  REPLACED AIR CYCLE MACHINE IAW AMM 21-51-04, OPS CHECK GOOD. OPS CHECKED IAW AMM 21-51-00.
